CSpace
算子代数的超滤积
李卫华
2005
Source Publication中国科学a辑数学
ISSN1006-9232
Volume035Issue:008Pages:866
Abstract研究了C^*代数和von Neumann代数的超滤积的一些基本问题,包括和C^*代数K理论的关系.特别地,证明了在一定的条件下,C^*代数超滤积的K群同构于相应C^*代数K群的超滤积,还证明了Ⅱ1型因子的超滤积是素的,也就是说,不同构于任意非平凡的张量积.
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/48723
Collection中国科学院数学与系统科学研究院
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
李卫华. 算子代数的超滤积[J]. 中国科学a辑数学,2005,035(008):866.
APA 李卫华.(2005).算子代数的超滤积.中国科学a辑数学,035(008),866.
MLA 李卫华."算子代数的超滤积".中国科学a辑数学 035.008(2005):866.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[李卫华]'s Articles
Baidu academic
Similar articles in Baidu academic
[李卫华]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[李卫华]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.